# SDR SWIA971992

- Difficulty date: September 24, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 11,146 hours, 15,583 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT MAIN GEAR LIGHT REMAINED RED AND A VIBRATION WAS FELT IN THE AIR.  RETURNED TO RDD.  COULD NOT DUPLICATE PROBLEM.  PERFORMED TEN GEAR SWING CYCLES.  SYSTEM CHECKS OK.
